# SDR CALA2014123092873

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 78,792 hours, 13,973 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAT CIRCUIT L2 LT ENG OVERHEAT DETECTION CIRCUIT 2 FAILURE.  STATUS MSG 2610231 ACTIVE ER HARD.  TROUBLE SHOT IAW FIM 26-11TASK 810 FOUND FIRE DETECTOR M26005 FAULTY.  REPLACED DETECTOR LOWER CORE IAW AMM 25-11-01.  NOW LT ENG FIRE TEST NORMAL.
